Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Gracia-Saz, A., Jotz Lean, M., Mackenzie, K.C. et al. (1 more author) (2018) Double Lie algebroids and representations up to homotopy. Journal of Homotopy and Related Structures, 13 (2). pp. 287-319. ISSN 2193-8407

Mackenzie, K.C., Odzijewicz, A. and Sli┼╝ewska, A. (2018) Poisson Geometry Related to Atiyah Sequences. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 14 (005). ISSN 1815-0659

This list was generated on Mon Jan 20 16:21:13 2020 GMT.